MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARD XP, LANG SET A, NON-ROHS
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint that the thermogard console (sn (b)(6) displayed the tcmid:05 (coolant diff failure) error message was confirmed based on the event log review but not during functional testing.The reported error was not replicated during testing, and the thermogard console functioned as intended.Nevertheless, the contacts of the lm34a/b internal temp probe on pic16 board and lower board were cleaned as a preventive measure, as intermittent technical problems may have occurred that could not be directly identified during functional testing.The event log review identified tcmid:05 error messages, confirming the reported complaint.The thermogard xp ivtm system passed functional testing, and the reported complaint was not reproduced.However, the contacts of the lm34a/b internal temp probe on the pic16 board and lower board were cleaned to prevent a recurrence of the error message.Following service, the thermogard console passed the final functional, calibration, and electrical safety tests without issues.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the thermogard console with sn (b)(6).
 
Event or Problem Description
The customer reported the thermogard console (sn (b)(6) displayed tcmid:05 (coolant diff failure) error.No information was shared with zoll about patient treatment status or if the system was intended for use on a patient or being tested.

Brand Name
THERMOGARD XP®
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key25480626
Report Number3010617000-2026-00357
Device Sequence Number15944096
Product Code NCX
UDI-Device Identifier00849111075022
UDI-Public00849111075022
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARD XP, LANG SET A, NON-ROHS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown